# SDR SWIA202264879

- Difficulty date: January 6, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD LOWER OB SIDEPOST FITTING IS CRACKED.   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED LEFT WINDSHIELD LOWER O/B SIDEPOST FITTING IAW CRJ200 SRM 51-40-11 AND 51-42-21.
